# SDR AALA202111033678

- Difficulty date: November 2, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 60,336 hours, 29,634 cycles
- System (JASC): 4990 · APU Oil System
- Part: Cooling Fan
- Part number: 361614011
- Part serial: P3453CC
- Condition: Leaking
- Location: Apu
- Part time: 16,573 hours, 27,988 cycles
- Component: Apu, Honeywell, 1319A
- Component part number: 38007081
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ODOR(DIRTY SOCK SMELL)DURING DESCENT ALL THE WAY TO SHUTDOWN. STARTED APPROXIMATELY 14,000 FEET. MAINTENANCE FOUND THE APU OIL COOLING FAN LEAKING AT THE  TRANSFER TUBES, REPLACED THE OIL COOLING FAN  AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER AMM 49-52-51.
